A Hamilton–Jacobi Theory for general dynamical systems and integrability by quadratures in symplectic and Poisson manifolds

  1. Grillo, S. 1
  2. Padrón, E. 2
  1. 1 Bariloche Atomic Centre
    info

    Bariloche Atomic Centre

    San Carlos de Bariloche, Argentina

    GRID grid.418211.f

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Geometry and Physics

ISSN: 0393-0440

Year of publication: 2016

Volume: 110

Pages: 101-129

Type: Article

Export: RIS
DOI: 10.1016/j.geomphys.2016.07.010 SCOPUS: 2-s2.0-84981164572 GOOGLE SCHOLAR
Data source: Scopus